Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Real hypersurfaces of $CP^n$
with non-negative Ricci curvature


Authors: Aurel Bejancu and Sharief Deshmukh
Journal: Proc. Amer. Math. Soc. 124 (1996), 269-274
MSC (1991): Primary 53C40, 53C55; Secondary 53C12, 53C42, 53C16
DOI: https://doi.org/10.1090/S0002-9939-96-02886-9
MathSciNet review: 1277096
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the non-existence of Levi flat compact real hypersurfaces without boundary in $CP^n,n>1$, with non-negative totally real Ricci curvature.


References [Enhancements On Off] (What's this?)

  • 1 A Bejancu, Geometry of CR-submanifolds, Reidel, Dordrecht, 1986.
  • 2 D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math., vol. 509, Springer-Verlag, Berlin, 1976. MR 57:7444
  • 3 A. Boggess, CR manifolds and the tangential Cauchy-Riemann complex, CRC Press, Boca Raton, FL, 1991.
  • 4 S. Kobayashi and K. Nomizu, Foundations of differential geometry, II Interscience, New York, 1969. MR 38:6501
  • 5 Y. Maeda, On real hypersurfaces of a complex projective space J. Math. Soc. Japan 28 (1976), 529--540. MR 53:11543
  • 6 M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355--364. MR 51:13956
  • 7 K. Yano, Integral formulas in Riemannian geometry, Dekker, New York, 1970. MR 44:2174

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C40, 53C55, 53C12, 53C42, 53C16

Retrieve articles in all journals with MSC (1991): 53C40, 53C55, 53C12, 53C42, 53C16


Additional Information

Aurel Bejancu
Affiliation: Department of Mathematics, Technical University, GH. Asachi, Iasi, C.P. 17, IASI 1, 6600 Iasi, Romania
Email: relu@uaic.ro

Sharief Deshmukh
Affiliation: Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

DOI: https://doi.org/10.1090/S0002-9939-96-02886-9
Keywords: Real hypersurface, CR-submanifold, complex projective space, Levi flat, totally real Ricci curvature, holomorphic distribution
Received by editor(s): October 12, 1993
Received by editor(s) in revised form: July 19, 1994
Communicated by: Christopher B. Croke
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society